# SDR DALA201911226848

- Difficulty date: November 19, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N307DX
- Make and model: Airbus A321-211
- Aircraft serial: 7214
- Aircraft time: 9,825 hours, 5,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 27c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 27C EMERGENCY LIGHT BROKEN/FELL OFF SEAT, REPLACED EMERGENCY ESCAPE PATH LIGHT AND ATTACHING HOUSING
